数学物理学报 ›› 1998, Vol. 18 ›› Issue (S1): 119-124.

• 论文 • 上一篇    下一篇

具多滞量和正负系数中立型微分方程解的渐近性质

陶有山, 高国柱   

  1. 中国纺织大学 上海 200051
  • 收稿日期:1996-10-14 修回日期:1996-12-24 出版日期:1998-12-26 发布日期:1998-12-26

Asymptotic Behavior of Solutions for Neutral Differential Equation with Several Delay Arguments and Positive-negative Coefficients

Tao Youshan, Gao Guozhu   

  1. China Textile University, Shanghai 200051
  • Received:1996-10-14 Revised:1996-12-24 Online:1998-12-26 Published:1998-12-26

摘要:

该文考虑多滞量和正负系数中立型方程
[x(t)-Σn=1lCA(t)x(t-rn)]+Σi=lmPi(t)x(t-τi)-Σj=lnQj(t)x(t-σj)=0,其中CA(k=1,…,l),Pi(i=1,…,m),Qj(j=1…,n)∈C([t0,∞),R+),0 ≤ τl < … < τm,0 ≤ σ1 < … < σn,0 < r1 < … < rl.作者获得了当t→∞时,上面方程每个解都趋向于一个常数的充分条件.该文推广了文[5]的结果.

关键词: 中立型微分方程, 多滞量, 渐近性质

Abstract:

In this paper authors obtain sufficient conditions under which every solution of theneutral differential equations with several delay arguments and positive-negative coefficients
[x(t)-Σ k=1lCk(t)x(t-rk)]+Σi=1mPi(t)x(t-τi)-Σj=1nQj(t)x(t-σj)=0,tt0,tends to a constant as t→∞.This paper extends the result of[5] to the case of several delayarguments.

Key words: Neutral differential equation, several delay arguments, asymptotic behavior